# SDR UHLA201606120348

- Difficulty date: June 12, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 1700013
- Aircraft time: 23,047 hours, 17,188 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STUB WING SPAR 3 SHOWS CRACK INDICATIONS AT THE FASTENER REPLACEMENT HOLE.  THE SPAR WAS REAMED UNTIL CRACK WAS REMOVED AT A 0.388".  COMPLIED WITH STEPS OF ETD2016-170-055367 REV C.  MAJOR REPAIR.
